Per citar aquest document: http://ddd.uab.cat/record/118188
Continuous-time random walks and traveling fronts
Fedotov, Sergei (University of Manchester. Institute of Science and Technology. Department of Mathematics)
Méndez López, Vicenç (Universitat Internacional de Catalunya. Departament de Medicina)

Data: 2002
Resum: We present a geometric approach to the problem of propagating fronts into an unstable state, valid for an arbitrary continuous-time random walk with a Fisher–Kolmogorov-Petrovski-Piskunov growth/reaction rate. We derive an integral Hamilton-Jacobi type equation for the action functional determining the position of reaction front and its speed. Our method does not rely on the explicit derivation of a differential equation for the density of particles. In particular, we obtain an explicit formula for the propagation speed for the case of anomalous transport involving non-Markovian random processes.
Drets: Tots els drets reservats.
Llengua: Anglès.
Document: article ; recerca ; publishedVersion
Publicat a: Physical review. E : statistical, nonlinear, and soft matter physics, Vol. 66, Number 3 (September 2002) , p. 030102/1-030102/4, ISSN 1539-3755

DOI: 10.1103/PhysRevE.66.030102


4 p, 55.0 KB

El registre apareix a les col·leccions:
Articles > Articles de recerca
Articles > Articles publicats

 Registre creat el 2014-05-13, darrera modificació el 2016-06-04



   Favorit i Compartir